|[This author has chosen not to make the email address public]|
Department of Mathematics, Zhejiang Universityhttp://www.math.zju.edu.cn/
Research outputJump to: Articles
- Zhou, Zhiyong & Lin, Zhengyan, 2014. "Asymptotic theory for LAD estimation of moderate deviations from a unit root," Statistics & Probability Letters, Elsevier, vol. 90(C), pages 25-32.
More informationResearch fields, statistics, top rankings, if available.
Access and download statistics for all items
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.
To update listings or check citations waiting for approval, Zhiyong Zhou should log into the RePEc Author Service.
To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.
To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.
Please note that most corrections can take a couple of weeks to filter through the various RePEc services.